Mass-minimizing Currents with an Elastic Boundary.
Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 1-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1997__93_4_156281,
author = {Felicia Bernatzki},
title = {Mass-minimizing {Currents} with an {Elastic} {Boundary.}},
journal = {Manuscripta mathematica},
pages = {1--20},
year = {1997},
volume = {93},
number = {4},
zbl = {1055.49515},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156281/}
}
Felicia Bernatzki. Mass-minimizing Currents with an Elastic Boundary.. Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 1-20. http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156281/